# SDR CA970327028

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing Block
- Part number: 11541294
- Condition: Cracked
- Location: Nlg Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND NOSE GEAR BEARING BLOCK FOUND CRACKED AT BOTH RADII.
